# SDR DL757951487

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFERRED NR CARD C/N 7648, DFW - 3-30-95 - J1 CHECK NR 164.  CORROSION AROUND NUTPLATES ON FLOORBEAM STA 720 BETWEEN LBL 45.5 AND CENTERLINE.  REPAIRED PER SRM 53-30-51.
